# SDR IPXA2020112562774

- Difficulty date: November 25, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 34,934 hours, 17,991 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 146N851134
- Condition: Bent
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG 4 CHORD AT STA 1380 IS BENT S28R, REPAIRED PER EO B757-5310-78502-A.
